Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

J. Matias - M. Morandotti - P. M. Santos

Homogenization of functionals with linear growth in the context of $\mathcal{A}$-quasiconvexity

created by morandott on 02 Oct 2014
modified on 07 Feb 2017

[BibTeX]

Published Paper

Inserted: 2 oct 2014
Last Updated: 7 feb 2017

Journal: Applied Mathematics and Optimization
Volume: 72
Number: 3
Pages: 523-547
Year: 2015
Doi: 10.1007/s00245-015-9289-1
Notes:

Preprint SISSA: 49-2014-MATE


Abstract:

This work deals with the homogenization of functionals with linear growth in the context of $\mathcal{A}$-quasiconvexity. A representation theorem is proved, where the new integrand function is obtained by solving a cell problem where the coupling between homogenization and the $\mathcal{A}$-free condition plays a crucial role. This result extends some previous work to the linear case, thus allowing for concentration effects.

Keywords: Homogenization, $\mathcal{A}$-quasiconvexity, representation of integral functionals, concentration effects


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1